Jules

//Jules
Login Register
Jules

Forum Replies Created

Viewing 1 post (of 1 total)
  • Author
    Posts
  • in reply to: Vyvanse Day 1 – questions #116274
    Avatar
    Jules
    Member
    Post count: 1

    Hi There–I am replying to the first post here. I am on day 5 of Vyvanse and my experiences are very similar to SISU above. I am only on 30mg..on my first day, I took it at 7am….I also drink coffee and was not even thinking that I had to cut that back. By about 10am I felt as if I was having a bad reaction. I had the jitters and I felt almost confused and alittle freaked out. The next day, I cut out coffee completely and now 2 days later I only have 1 coffee. I have a wierd feeling with my jaw–I don’t know how to describe it, I also have bits of nausea. Yesterday I had a bad migraine ( I never get these) likely due to coffee withdrawal but now I am not sure. I am disappointed at these side effects and am not sure I want to continue. Note- I was diagnosed by a psychiatrist.

    I want to stick it out as I believe that the symptoms may go away?? I am also a 42yr old female and really wanted to give this a try; but I HATE the fact that I feel foggy and my head hurts. As mentioned, I wonder if this is normal and I can’t seem to get a straight answer.

    Can anyone please offer advice? I really need some encouragement.

    REPORT ABUSE
Viewing 1 post (of 1 total)